# SDR 95ZZZX3210

- Difficulty date: May 31, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N16354
- Make and model: Piper PA-32-260
- Aircraft serial: 327300025
- Engine: Lyc O540E4B5
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankshaft
- Part number: 75038
- Condition: Cracked
- Location: Nr 2 Cyl
- Part time: 3,740 hours
- Stage of operation: NR
- Nature of condition: E, R, K
- Precautionary procedure: A

## Discrepancy

AIRCRAFT MADE AN OFF-FIELD LANDING 200 YARDS SHORT OF THE AIRPORT.  A COMPLETE LOSS OF OIL OCCURRED EXITING A HOLE IN THE CRANKCASE ADJACENT TO THE NR 2 CYLINDER.  THE NR 1 AND NR 2 CYLINDER CAM FOLLOWER LIFTER BODY HEADS WERE SEPARATED ON THE INTAKE AND EXHAUST SIDES.  SEVERE METAL CONTAMINATION RESULTED.  ENGINE WAS ON OIL ANALYSIS.  ALL PREVIOUS SAMPLES NORMAL.
